# SDR SROM200100011

- Difficulty date: March 7, 2001
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 29,717 hours, 29,749 cycles
- Engine: Pwa JT8D17
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 658276415
- Condition: Corroded
- Location: Lt Mlg
- Part time: 29,717 hours, 29,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,   FOUND THE LEFT MLG BEAM HAS SEVERAL AREA OF LEVEL 1 CORROSION ON LOWER SURFACE AT PANEL MOUNTING HOLES.
